# SDR DALA2023021401153

- Difficulty date: February 14, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,316 hours, 10,920 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 EMER EXIT LH SHOW ON AMBER ON ECAM SYS PAGE. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR PROXIMITY SENSOR 19MJ. AND PERFORMED OPERATIONAL TEST OF THE DOOR MONITORING SYSTEM. (2628240)
